3 Publikationen

Alle markieren

[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936961
Journal of Applied Probability
Götze F, Gusakova A, Zaporozhets D (2019)
Journal of Applied Probability 56(1): 39-51.
PUB | DOI | WoS
 
[2]
2018 | Bielefelder E-Dissertation | PUB-ID: 2932836
Application of Probability Methods in Number Theory and Integral Geometry
Gusakova A (2018)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
On algebraic integers in short intervals and near smooth curves
Götze F, Gusakova A (2017)
ACTA ARITHMETICA 179(3): 251-265.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936961
Journal of Applied Probability
Götze F, Gusakova A, Zaporozhets D (2019)
Journal of Applied Probability 56(1): 39-51.
PUB | DOI | WoS
 
[2]
2018 | Bielefelder E-Dissertation | PUB-ID: 2932836
Application of Probability Methods in Number Theory and Integral Geometry
Gusakova A (2018)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
On algebraic integers in short intervals and near smooth curves
Götze F, Gusakova A (2017)
ACTA ARITHMETICA 179(3): 251-265.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung